# SDR NSVA2008026

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785552
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AT APPROX 1000 FT, LT ENGINE MADE POPPING NOISES, CHECKED GAUGES SHOWED NO LEFT SIDE TORQUE, NP, OR OIL PRESSURE.  NG WAS WITHIN GREEN ARC AND NORMAL.  NEITHER LEFT SIDE BLEED WAS ON CTOT AND AOR WERE OFF.  BEFORE REDUCING POWER ON PLS IS WHEN POPPING BEGAN ITT SHOWED 1010 WHEN SEEN, AND ACCOMPLISHED SHUTDOWN.  PERFORMED DFDR DOWNLOAD TO DETERMINE TEMPERATURE EXCEEDANCE AND THRESHOLD.  FDR CONFIRMED OVERTEMP EVENT REQUIRES ENGINE REPLACEMENT.
